# SDR UPS99829178

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754916501
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 270 AT LONG 30R, THE SUPPORT FITTING HAS HEAVY CORROSION. REMOVED, FABRICATED AND REPLACED SUPPORT FITTING IAW DWG 3754916 AND SRM 51-1-20D.
